Join Us

We are 218,144 members in 84 forums discussing 160,921 topics.

Help with Abbreviations

Topic: post-menopausal bone loss while on tamoxifen?

Forum: Bone Health and Bone Loss —

Talk with others about bone density, osteopenia and osteoporosis, and ways to keep your bones strong

Posted on: May 12, 2017 05:48PM - edited May 12, 2017 05:48PM by peggy_j

peggy_j wrote:

Has anyone had bone loss while on tamoxifen after menopause? I have. I can't believe it. I see my endocrinologist in two weeks, but I'm sad.

Unrelated to BC, I have a rare bone condition which creates complicated dental issues, so any bone med that has the slightest risk of jaw necrosis is out of the question. I thought SERMs were my answer.

For years (pre-BC), I'd been taking a fairly high dose of calcium and Vit D and two years ago he recommended I reduce my supplements (since, as we know, too much of calcium can create problems too). I wonder if that is related. Or ??? (I have a few other questions/issues I plan to discuss w/ him). But any info would be appreciated. I'm only 52 and have osteoporosis in my hips (though my spine is still good, despite the loss).

Dx 2/2011, IDC, <1cm, Stage IA, Grade 1, 0/3 nodes, ER+/PR+, HER2-
Log in to post a reply